# SDR 2008UALA01698

- Difficulty date: March 25, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 58,227 hours, 21,738 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Condition: Inoperative
- Location: Slide Arm
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2L ARM LIGHT NOT ILLUMINATED WITH DOOR ARMED.  CYCLED ARMING LEVER, NO HELP.  FOUND LAMP IS OUT IN INDICATOR.   RELAMPED DOOR ARM SWITCH AT DOOR 2L AND RESET GIRT BAR,  OVERHEAD CB OPS CHECKED NORMAL.
